# SDR FDEA201211073905

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN L/E WS 369.50 CORROSION BLEEDING INTO SEALANT GAP AND AROUND FASTENERS.  REPAIRED WINGS PLATES AND SKIN IAW EA F-5730-163713.  MAJOR REPAIR.
